# SDR RAIA00702020

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 15,190 hours, 14,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7877 - STL - EMERGENCY LIGHT WIRE LOOSE ON HANDRAIL.  MAINTENANCE RESECURED PAX DOOR EMERGENCY LIGHT.
